MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 7 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 TRI-LOCK BPS SZ 7 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214070
Medical Device Problem Codes Material Discolored (1170); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Loss of Range of Motion (2032); Tissue Damage (2104); Osteolysis (2377); Limited Mobility Of The Implanted Joint (2671); Test Result (2695)
Date of Event 11/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle litigation received.Litigation alleges severe pain, which affects his ability to walk and sit.Radiograph showed osteolysis and showed a large fluid collection with debris consistent with a granulomatous pseudotumor secondary to metal reaction.It was also reported that there was mild amount of fluid and some brownish staining of the synovial tissues throughout, but no significant pseudotumor.Doi: (b)(6) 2008: dor: (b)(6) 2016; (right hip).This complaint is linked to (b)(4); (left hip).Update 4 jun 2018 pinnacle ppf received.In addition to what were previous alleged, ppf alleges elevated metal ions.However, it was previously confirmed that the blood levels for metal ions were below 7(no unit provided).Shall there be new information.
 
Additional Manufacturer Narrative
Pc(b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 7 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7660155
Report Number1818910-2018-63730
Device Sequence Number2527329
Product Code MRA
UDI-Device Identifier10603295001096
UDI-Public10603295001096
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Caregivers
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101214070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2018
Supplement Date Received by Manufacturer07/03/2018
08/10/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date07/11/2018
08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight154